# SDR AU990416055

- Difficulty date: April 8, 1999
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Piper PA-31-350
- Engine: Lyc TIO540J2BD
- System (JASC): 8530 · Reciprocating Engine Cylinder Section
- Part: Bolt
- Part number: 69679
- Condition: Broken
- Location: Nr 1 Cylinder
- Component: Lyc, TIO540J2BD
- Stage of operation: IN
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

(AU) OIL LEAK WAS FOUND ON THE NR 1 ENGINE DURING A PROPELLER CHANGE.  FURTHER INSPECTION FOUND A THRU-BOLT BROKEN AT NR 1 CYLINDER.  THE THRU-BOLT WAS REPLACED AND ALL CYLINDER RETAINING NUTS WERE CHECKED FOR PROPER TORQUE AND FOUND WITHIN THE LIMITS.  THE ENGINE WAS GROUND RUN SERVICEABLE AND THE AIRCRAFT RETURNED TO SERVICE.
